# SDR AALA201906189011

- Difficulty date: June 16, 2019
- Submitted: June 18, 2019
- Operation: Air carrier
- Aircraft: N942AN
- Make and model: Boeing 737823
- Aircraft serial: 30084
- Aircraft time: 56,531 hours, 23,496 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Control Rod
- Condition: Out Of Adjust
- Location: L2 Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: HANDLE AT 2L AFT ENTRY DOOR POPPED UP ON THE TAKEOFF ROLL, CAUSING MASTER CAUTION AND LOW SPEED 30 KNOT REJECT. HANDLE DOWN WAS PLACED DOWN AND IT POPPED AGAIN AFTER LIFT OFF. MAINTENANCE ACCOMPLISHED DOOR SYSTEM TEST PER AMM 52-13-00-700-805 AND FOUND HORIZONTAL CONTROL ROD OUT OF ADJUSTMENT. MAINTENANCE ADJUSTED HORIZONTAL CONTROL ROD PER AMM 52-13-00-820-801.
